... nose and nasal congestion). Is this a normal reaction, was I getting the cold anyway or should I be concerned?
Amoxicillan is an anyi-infective (antibiotic) so I'm assuming you have an infection somewhere. If it is a sinus infection, don't worry as colds and sinus infections go together. If the infection was somewhere else, I think you got lucky enough to catch a summer cold, or more likely it's allergies. FYI, anyone can become allergic to anything at anytime. I found that quite interesting since I had taken a medication for years, then I became deathly allergic, swelled up like a marshmallow, gained 25 pounds of water ... the docs thought I had all kinds of dreaded diseases ... allergic reaction. Then I became allergic to everything that grows in Florida. Just sayin'. Some people get really lucky and I'm one. Life is grand.
Peace and I hope you feel better soon,
The Sweet and Happy Hippie
- Amoxicillin Information for Consumers
- Amoxicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amoxicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Nasal Congestion - I started Chantix three days ago and have had a runny nose and hay fever symptoms
Posted 3 Dec 2009 • 1 answer
Posted 17 Nov 2011 • 3 answers
Posted 13 Jan 2014 • 2 answers
Posted 26 May 2016 • 4 answers
Posted 7 days ago • 0 answers